On sequentially retractive inductive limitsReportar como inadecuado




On sequentially retractive inductive limits - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 2003 2003, Issue 17, Pages 1067-1072

Instituto de Matemáticas, UNAM, Zona de la Investigación Científica, Circuito Exterior, Ciudad Universitaria, México 04510, DF, Mexico

Received 27 May 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Every locally complete inductive limit of sequentially completelocally convex spaces, which satisfies Retakh's condition Mis regular, sequentially complete and sequentially retractive. Aquasiconverse for this theorem and a criterion for sequentialretractivity of inductive limits of webbed spaces are given.





Autor: Armando García

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados